# SDR SIMA201025002

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 26,331 hours, 25,737 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2841 DISPATCH REPORTED THAT IMMEDIATELY AFTER TAKEOFF THE FIRST OFFICER STARTED TRIMMING AND GOT NO RESPONSE.  SEVERAL SECONDS LATER, GOT A PITCH TRIM MAIN INOPERABLE EICAS MESSAGE.  THE CREW ELECTED TO RETURN TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICERS YOKE PITCH TRIM SWITCH IAW EMB-145 AMM 27-40-03.  THE OPERATIONAL TEST WAS OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
